# SDR AALA201909169064

- Difficulty date: September 10, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,631 hours, 23,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: D53470458200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN BUTT JOINT SPLICE STRAP AT FR 64 BETWEEN S43R AND S44. REPAIRED STRAP PER EA 297338.
